I am a Junior Research Fellow in Trinity College and a researcher in the Department of Pure Mathematics and Mathematical Statistics at the University of Cambridge. I am interested in metric geometry, geometric functional analysis, harmonic analysis and probability theory.

I received a PhD from the Mathematics Department of Princeton University, where I worked under the supervision of Assaf Naor, and a BA in Mathematics from the University of Athens, Greece.

Here is my CV.

Publications and Preprints

Research


  • Geometric inequalities and advances in the Ribe program,

PhD thesis, Princeton University (2019). [ProQuest]


  • Topological genericity of nowhere differentiable functions in the disc algebra,

Archiv der Mathematik, Volume 103, Issue 1 (2014), pp. 85-92. [Journal] [PDF]

  • Topological genericity of nowhere differentiable functions in the disc and polydisc algebras (with K. Makridis),

Journal of Mathematical Analysis and Applications, Volume 420, Issue 1 (2014), pp. 435-446. [Journal] [PDF]

  • Gaussian mixtures: entropy and geometric inequalities (with P. Nayar and T. Tkocz),

Annals of Probability, Volume 46, Number 5 (2018), pp. 2908-2945. [Journal] [PDF]

  • Sharp comparison of moments and the log-concave moment problem (with P. Nayar and T. Tkocz),

Advances in Mathematics, Volume 334 (2018), pp. 389-416. [Journal] [PDF]

  • Cutoff for the Bernoulli-Laplace urn model with o(n) swaps (with E. Nestoridi),

Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 56, Number 4 (2020), pp. 2621-2639. [Journal] [PDF]

  • On extremal sections of subspaces of Lp,

Discrete & Computational Geometry, Volume 65, Number 2 (2021), pp. 489-509. [Journal] [PDF]

  • Dimension independent Bernstein-Markov inequalities in Gauss space (with P. Ivanisvili),

Journal of Approximation Theory, Volume 253 (2020), 105377, 20pp. [Journal] [PDF]

  • Nonpositive curvature is not coarsely universal (with M. Mendel and A. Naor),

Inventiones Mathematicae, Volume 217, Issue 3 (2019), pp. 833-886. [Journal] [PDF]

  • Polynomial inequalities on the Hamming cube (with P. Ivanisvili),

Probability Theory and Related Fields, Volume 178 (2020), pp. 235-287. [Journal] [PDF] [Video]

  • On Pisier's inequality for UMD targets,

Canadian Mathematical Bulletin, Volume 64, Number 2 (2021), pp. 282-291. [Journal] [PDF]

  • The dimensional Brunn-Minkowski inequality in Gauss space (with G. Moschidis),

Journal of Functional Analysis, Volume 280, Number 6 (2021), 108914, 19pp. [Journal] [PDF] [Video]

  • Talagrand's influence inequality revisited (with D. Cordero-Erausquin),

To appear in Analysis & PDE. [PDF] [Video]

  • Sharp growth of the Ornstein-Uhlenbeck operator on Gaussian tail spaces (with P. Ivanisvili),

To appear in Israel Journal of Mathematics. [PDF]

  • ε-isometric dimension reduction for incompressible subsets of p,

Submitted. [PDF]

  • Learning low-degree functions from a logarithmic number of random queries (with P. Ivanisvili),

Submitted. [PDF]


Various Notes


  • Measure theory (in Greek, 2014). [PDF]

  • Metric embeddings and Lipschitz extensions (2015). [PDF]

Teaching

Teaching at Princeton

  • Spring 2017: MAT104 Calculus II

Teaching at Cambridge

Conference organization